# SDR UHLA2011051200170

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 5,552 hours, 4,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE AT FL350, DOOR PAX AFT OPEN WARNING.  RAN QRH AND CONTINUED FLIGHT WITH NO EVENTS.  ALL PARAMETERS REMAINED NORMAL, MESSAGE EXTINGUISHED AT FL250.  MAINTENANCE DEFERRED.  ON 5/17/11 DEFERRAL WAS CLEARED - ADJUSTED L2 DOOR PROX SWITCHES IAW 52-72-21, OPS CHECK GOOD.
